# SDR FDEA201205021701

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD AFT HINGE BRACKET PIVOT INBD LUG BORE, FOUND CORRODED.   REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-04, REV 72.  EXISTING BORE DIAMETER: 1.147", FINAL BORE DIAMETER: 1.1605", MAXIMUM ALLOWABLE DIAMETER: 1.150".  REPAIR ACCOMPLISHED IAW EA 1-5750-157178.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
